Doctor insights on:
Aleve Overdose In Children
Aleve overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. O/D sx's may include: Agitation, confusion, Blurred vision, Coma, Convulsions, Diarrhea, Dizziness, Drowsiness * severe headache. REF: https://www.google.com/search?rlz=1C1NHXL_enUS685US685&q=aleve+overdose+symptoms&oq=aleve+overdose+symptoms&gs_l=psy-ab.12...0.0.0.70126.96.36.199.0.0.0.0.0..0.0.foo%2Cnso-ehuqi%3D1%2 ...Read more
How many Aleve (naproxen) can you take before you overdose and what are the symptoms of an overdose?
A question: Like that one begs another...Why do you want to know? I hesitate answering for fear of what might be done with that information. Would rather refer that person asking to their local crisis line or nearest ed where they might discuss the need to know this...I wish them the best. ...Read more
NSAID toxicity: well it depends how much aleve (naproxen) you have ingesteted, in general if you consume 100mg/kg of the NSAId it will unlikely to cause any sx but dosage more than 400 mg/kg can cause toxicity. it may case renal failure, CNS symptoms, cardivascular toxicity and may lead to its collapse, hypothermia, sllergic reaction, hematological toxicity like aplastic anemia. ...Read more
I have taken 10 Aleve (naproxen) in the past 6 hours for pain and I am not showing any symptoms for overdose, will I be okay?
Call 911: Go immediately to the Emergency Room. I think you took too many. ...Read more
How many Aleve (naproxen) can you take before you overdose and what are the symptoms of an overdose? It's for a friend she just took like 6 220 ml and i'm scared
How many aleve (naproxen) does it take to leathally overdose? I feel as if my friend has taken too many and is planning to harm herself and I want to know for sure it isn't like some stock up or true attempt.
Speak to your: Friend's parents about your concerns or have your parents or a teacher they like talk to them. Your friend may get angry, but you may be saving their life. If they are depressed soaking to a professional can help. If they overdose on pills they could die or become disabled for life. Don't delay make sure they get help. ...Read more
Can an overdose of Aleve (naproxen) (suicide attempt) cause a heart arrhythmia? If so, is my heart in danger after the fact? Will the arrhythmia go away?
Glad that you care: I'm happy a change of heart has occurred for you with respect to valuing your life! The other change of heart is almost never life-threatening. It ' just a period of too fast or slow beats not due to organ disease and doesn't damage the heart.Yet, it's not pleasant . Your doctor might be able to help symptomatically. During the OD, blood chem may have caused it - but that's then, not now. Live! ...Read more
Dec 2011 i overdosed on 17 Aleve (naproxen) pills. I got pregnant in july 2012 and i got hydronephrosis in my left kidney. Symptoms were gross hematuria on august 2012. Could the pills have caused this?
No: Hydronephrosis is common during pregnancy, more on the right than left. Could also be due to a kidney stone if there is associated pain. If you have continued to take aleve (naproxen) or another pain medication, you could have bleeding from your kidney from that. Sometimes a clot in the ureter tube could cause pain and hydronephrosis as well. ...Read moreSee 1 more doctor answer
A/ w Dr. Rosenfeld: Naproxen Overdose could cause nausea, vomiting, heartburn, diarrhea, abdominal pain, blurred vision, ringing of ears, wheezing, difficulty breathing, headache, drowsiness,confusion, dizziness, convulsions, coma , circulatory failure, respiratory failure or death. ...Read moreSee 1 more doctor answer
Get what is left out: The health care provider will measure and monitor the patient's vital signs, including temperature, pulse, breathing rate, and blood pressure. Symptoms will be treated as appropriate. The patient may receive: •activated charcoal •tube through the mouth or nose into the stomach to wash out the stomach (gastric lavage). ...Read more
Call poison control: If you overdose on any medication, you can call 1-800-222-1222 and it will connect you to a local poison control center. Tell them what you took, when you took it, and if you are having any symptoms. They will advise you on whether you should call your doctor the next day or go to the emergency room now. Some bad effects do not develop immediately. Be careful to read label before taking any meds. ...Read more
Naproxen overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. Naproxen is a non-steroidal anti-inflammatory drug/ "Symptoms of naproxen sodium overdose include: Agitation, confusion, incoherence, Blurred vision, Coma, Convulsions (seizures), Diarrhea, Dizziness, unsteadiness, movement problems, Drowsiness, Headache -- severe, Heartburn, stomach pain (possible bleeding in the stomach > ...Read more
What could be the affects of an overdose from propranolol , naproxen , prochlorperazine and ibuprofen?
Overdose of meds: There are a great many possibilities. You should report this matter to your doctor so that you could be examined and treated as necessary. ...Read more
Toxic state or death: Any drug overdose may result in a toxic state or death. The drug overdose is the intake of a drug in quantities larger than are recommended. The cause could be accidental or intentional. "in 2010, there were 38, 329 drug overdose deaths in the us". The best way to avoid overdose is prevention: read medication labels avoid illegal drugs pay attention when taken multiple drugs. ...Read moreSee 1 more doctor answer